International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 131 | Views: 231

Research Paper | Mathematics | India | Volume 3 Issue 4, April 2014


A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function

D. Jasmine. E. C. | Henry Amirtharaj [3]


Abstract: On account of the effect of limited treatment resources on the control of epidemic disease, a modified SIR epidemic model with generalized saturated incidence rate is incorporated. The stability analysis of the disease-free and the endemic equilibrium are discussed with a nonlinear incidence rate.


Keywords: Basic Reproduction Number R0, Disease-Free Equilibrium, Epidemic, Endemic Equilibrium


Edition: Volume 3 Issue 4, April 2014,


Pages: 440 - 443


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top